Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 16, Issue 08 (August 2019)

Research Articles
No Access
Entanglement in model-independent cosmological scenario
  • 1950114

https://doi.org/10.1142/S0219887819501147

Research Articles
No Access
Interacting dark energy model in the brane scenario: A dynamical system analysis
  • 1950115

https://doi.org/10.1142/S0219887819501159

Research Articles
No Access
Light deflection by a quantum improved Kerr black hole pierced by a cosmic string
  • 1950116

https://doi.org/10.1142/S0219887819501160

Research Articles
No Access
Soliton propagation of electromagnetic field vectors of polarized light ray traveling in a coiled optical fiber in the ordinary space
  • 1950117

https://doi.org/10.1142/S0219887819501172

Research Articles
No Access
Chen inequalities for submanifolds of complex space forms and Sasakian space forms with quarter-symmetric connections
  • 1950118

https://doi.org/10.1142/S0219887819501184

Research Articles
No Access
Schwinger’s picture of quantum mechanics I: Groupoids
  • 1950119

https://doi.org/10.1142/S0219887819501196

Research Articles
No Access
An analytical solution of stationary hydrodynamic equations of a main-sequence star
  • 1950120

https://doi.org/10.1142/S0219887819501202

Research Articles
No Access
An elementary particle model with Bertotti–Robinson core
  • 1950121

https://doi.org/10.1142/S0219887819501214

Research Articles
No Access
Vacuum quantum effects on Lie groups with bi-invariant metrics
  • 1950122

https://doi.org/10.1142/S0219887819501226

Research Articles
No Access
Singularity properties of killing magnetic curves in Minkowski 3-space
  • 1950123

https://doi.org/10.1142/S0219887819501238

Research Articles
No Access
Generalized quasi-Einstein GRW space-times
  • 1950124

https://doi.org/10.1142/S021988781950124X

Research Articles
No Access
Twistorial examples of Riemannian almost product manifolds and their Gil–Medrano and Naveira types
  • 1950125

https://doi.org/10.1142/S0219887819501251

Research Articles
No Access
Time-like line congruence in the dual Lorentzian 3-space 𝔻31
  • 1950126

https://doi.org/10.1142/S0219887819501263

Research Articles
No Access
Universe with wet dark fluid: A dynamical systems approach
  • 1950127

https://doi.org/10.1142/S0219887819501275

Research Articles
No Access
Cosmic acceleration sourced by modification of gravity without extra degrees of freedom
  • 1950128

https://doi.org/10.1142/S0219887819501287

Research Articles
No Access
Some inequalities for statistical submanifolds of quaternion Kaehler-like statistical space forms
  • 1950129

https://doi.org/10.1142/S0219887819501299